# SDR AALA20161129024

- Difficulty date: November 26, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N927AN
- Make and model: Boeing 737823
- Aircraft serial: 30077
- Aircraft time: 51,403 hours, 21,037 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  FLIGHT ATTENDANT REPORTED L1 DOOR EVACUATION SLIDE PACK PARTIALLY PROTRUDING FROM COVER AT ONE CORNER DUE TO GIRT BAR APRON FLIPPED.  RESTOWED GIRT BAR APRON IAW AMM 25-66-01.  OPERATIONAL CHECK GOOD.
